# SDR DALA2016021701092

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 427-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED AT CUSP TEE BS 427-446 BOTTOM SIDE.  REMOVED CORROSION IAW SRM 55-00-55, PG 101, ITEM 4 FOUND TO BE OUT OF LIMITS.  INSTALLED NEW CUSP WEB AT BS 389 TO 503, RBL 45 TO RBL 54 IAW SRM 51-40-08 AND 51-40-02.  REINSTALLED SEAT TRACKS AT RBL 45 & RBL 54,  389 TO 503 IAW SRM 51-40-02.  FOR ALL OTHER WORK SEE AMES CONTINUATION FORMS 1 & 2.
